# SDR MWEA020523

- Difficulty date: September 3, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 40,021 hours, 40,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 5920323187
- Condition: Damaged
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT PARKED AT GATE, BAGGAGE CART STRUCK AIRCRAFT ON RIGHT HAND SIDE FORWARD OF THE FORWARD CARGO DOOR JAMB.  --  LOCATED AND DRILLED HOLES REMOVED AND INSTALLED SKIN.
